# SDR SWAA2022032273898

- Difficulty date: February 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 440 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2022-80383 / [01] REPLACED ANGLE - CLIP LOCATED ON BS 440 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV. A .SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED ANGLE - CLIP LOCATED ON BS 440 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV. A .RII ;SEE INDIVIDUAL SING-OFF BELOW
